# SDR AALA202104079019

- Difficulty date: March 29, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737823
- Aircraft serial: 44468
- Aircraft time: 138 hours, 59 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Unserviceable
- Location: Stab Trim
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT AT 2,000 FEET ELEC STABILIZER TRIM BECAME INTERMITTENT AND THEN FAILED. THE AIRCRAFT FAILED AUTO TRIMMING. COMMAND A AUTO PILOT WOULD NOT ENGAGE.COMMAND B ENGAGED FOR ABOUT 5 MINUTES AND THEN DISENGAGED. NEITHER AUTOPILOT WOULD RE-ENGAGE. SPEED TRIM FAIL ILLUMINATED DURING DESCENT PREPARING FOR APPROACH. THIS WAS DURING STAB TRIM FAIL. SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED STABILIZER TRIM ACTUATOR (AALA202103309010) IAW AMM 27-41-71, RELAY R1192 (AALA202104079018) AND R1193 (AALA202104079019) IAW WDM 27-41-11, ELEVATOR A HYDRAULIC PRESSURE SWITCH (AALA202104079020) IAW AMM 22-11-40, AND ELEVATOR SERVO (AALA202104079021) IAW AMM 22-11-40.
